DOI QR코드

DOI QR Code

PSEUDOHERMITIAN LEGENDRE SURFACES OF SASAKIAN SPACE FORMS

  • LEE, JI-EUN (Research Institute for Basic Sciences Incheon National University)
  • Received : 2015.01.30
  • Published : 2015.10.31

Abstract

From the point of view of pseudohermitian geometry, we classify Legendre surfaces of Sasakian space forms with non-minimal ${\hat{C}}$-parallel mean curvature vector field for the Tanaka-Webster connection.

Acknowledgement

Supported by : National Research Foundation of Korea(NRF)

References

  1. C. Baikoussis and D. E. Blair, Integral surfaces of Sasakian space forms, J. Geom. 43 (1992), no. 1-2, 30-40. https://doi.org/10.1007/BF01245940
  2. E. Barletta and S. Dragomir, Differential equations on contact Riemannian manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 30 (2001), no. 1, 63-95.
  3. D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Math. 203, Birkhauser, Boston-Basel-Berlin, 2002.
  4. J. T. Cho, Geometry of contact strongly pseudo-convex CR manifolds, J. Korean Math. Soc. 43 (2006), no. 5, 1019-1045. https://doi.org/10.4134/JKMS.2006.43.5.1019
  5. J. T. Cho, J. Inoguchi, and J.-E. Lee, On slant curves in Sasakian 3-manifolds, Bull. Aust. Math. Soc. 74 (2006), no. 3, 359-367. https://doi.org/10.1017/S0004972700040429
  6. J. T. Cho, J. Inoguchi, and J.-E. Lee, Biharmonic curves in 3-dimensional Sasakian space form, Ann. Math. Pura Appl. 186 (2007), no. 4, 685-701. https://doi.org/10.1007/s10231-006-0026-x
  7. J. T. Cho, J. Inoguchi, and J.-E. Lee, Parabolic geodesics in Sasakian 3-manifolds, Canad. Math. Bull. 54 (2011), no. 3, 396-410. https://doi.org/10.4153/CMB-2011-035-2
  8. J. T. Cho and J.-E. Lee, Slant curves in contact pseudo-Hermitian 3-manifolds, Bull. Aust. Math. Soc. 78 (2008), no. 3, 383-396. https://doi.org/10.1017/S0004972708000737
  9. J.-E. Lee, On Legendre curves in contact pseudo-Hermitian 3-manifolds, Bull. Aust. Math. Soc. 81 (2010), no. 1, 156-164. https://doi.org/10.1017/S0004972709000872
  10. J.-E. Lee, Y. J. Suh, and H. Lee, C-parallel mean curvature vector fields along slant curves in Sasakian 3-manifolds, Kyungpook Math. J. 52 (2012), no. 1, 49-59. https://doi.org/10.5666/KMJ.2012.52.1.49
  11. N. Tanaka, On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections, Japan. J. Math. 2 (1976), no. 1, 131-190. https://doi.org/10.4099/math1924.2.131
  12. S. Tanno, Sasakian manifolds with constant '-holomorphic sectional curvature, Tohoku Math. J. 21 (1969), 501-507. https://doi.org/10.2748/tmj/1178242960
  13. S. Tanno, Variational problems on contact Riemannian manifolds, Trans. Amer. Math. Soc. 314 (1989), no. 1, 349-379. https://doi.org/10.1090/S0002-9947-1989-1000553-9
  14. S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), no. 1, 25-41. https://doi.org/10.4310/jdg/1214434345
  15. K. Yano and M. Kon, Structures on Manifolds, Series in Prue Mathemantics, Vol 3, World Scientific Publishing Co., Singapore, 1984.